moon face??

  1. Oh yes! I literately looked in the mirror and didn’t know who was staring back at me! After a year I’m finally starting to look more like myself again. It’s so horrible, but as you start tapering off the prednisone, you’ll notice a difference!

  2. Yep about a month after my medication my face swelled up too and i feel like I was kinda imagining it , the swelling went down tho on its own after a couple weeks

  3. It's taken much longer for my swelling to go down. I have blamed it on a course of steriods a while back, but it also seems related (for me, at least) to a general tendency to retain *a lot* of fluid around any flare-ups, no matter how mild. (I don't look anything like I did six or seven years ago, even considering normal aging...and it's been painful, so I empathize!) Trying to watch my sodium and exercising/sweating when my body allows it does seem to make some difference. Hope your new med works out for you.

  4. I wrote a post a while back about moon face and included pictures even though it was embarrassing for me. It’s something almost everyone goes through and everyone can attest to how it can really take a hit on your self esteem, but if it’s any consolation, you really do go back to your normal self. I wish I could link the post I made so you can see for yourself, but trust me, it’s temporary. I never found any solutions, but each time it would happen to me over the years, I’d just remind myself that it’s temporary. It does go away, I promise.

  5. Yes. Every time I drop my Prednisone, even a couple milligrams, people start asking me if I've lost weight.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin